How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had moxifloxacin 400 for 5 days and stopped because I have

Customer Question

Hi, I had moxifloxacin 400 for 5 days and stopped because I have experienced most of the side effects including hi blood pressure. How long does it take to wear off? Is there any thing I can do to make this faster?
JA: Is this consistent, or is there some fluctuation in blood pressure?
Customer: it is consistently high
JA: Anything else in your medical history you think the doctor should know?
Customer: No I am well in general. Thabks
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Bob replied 2 months ago.

Hi there. Why were you put on the moxi?

Expert:  Dr. Bob replied 2 months ago.

And when did you take the last dose?

Customer: replied 2 months ago.
The dr pescribed it for lung infection for seven days but I stopped after 5 days. Last tablet was 24 hours ago
Customer: replied 2 months ago.
My average blood pressure ever since I took this medicine have been in the average of 150/110 and I went to the restaurant and pescribed me with Almer 5mg then increased to 10 mg
Customer: replied 2 months ago.
they gave me paracetamol in IV and one tablet of concor 2.5 to relief anxiety.
Expert:  Dr. Bob replied 2 months ago.

I see. And has the lung infection improved?

Customer: replied 2 months ago.
Expert:  Dr. Bob replied 2 months ago.

Good, so now that it has been 24 hours the moxifloxicin should be about at 25% of what it was at its peak (12-hour half-life x 2). Within another 24 hours it will be down to about 6% more or less. By this time any side effects should be gone.

Customer: replied 2 months ago.
Thank you
Expert:  Dr. Bob replied 2 months ago.

You're welcome.

Expert:  Dr. Bob replied 2 months ago.

Let me know if you have any additional questions.